| Model Number |
MMT-523NAL |
| Medical Device Problem Codes |
Failure to Cycle (1142); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Power Problem (3010); Patient Device Interaction Problem (4001); Priming Problem (4040)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that their insulin pump had a scratches on screen made it harder to read.The customer¿s blood glucose was unknown.Customer reported that the rubber stopper on battery port was wearing out, when he changed battery insulin pump won't come back on for up to an hour after then the insulin pump rejected new batteries.Customer also reported that the insulin pump had a unexplained no delivery alarms.Customer mentioned that the buttons were so worn out that the plastic was broke on the bottom of them.Buttons had to press 10 to 15 times to activate and insulin squirted out during priming.Customer also informed that the backlight was dimmer.Customer declined to report 24 hours technical support.The insulin pump will not be returned for analysis.